RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rykov, S V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:64
Abstract pages:417
Full texts:123
References:61

http://www.mathnet.ru/eng/person62874
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2011
1. S. V. Rykov, “On properties of the Klimov–Shamir generator of pseudorandom numbers”, Diskr. Mat., 23:1 (2011),  51–71  mathnet  mathscinet  elib; Discrete Math. Appl., 21:2 (2011), 179–202  scopus
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020